# SDR SIMA202009186002

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,287 hours, 43,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 58-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LAV OMEGA BEAM CORRODED AT FWD NUTPLATE HOLE.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER ON RT LAV OMEGA BEAM AT FWD NUTPLATE HOLE, IAW ERS-EM-53MR-4186.
